ADVERTISEMENT

Q. There are some cuts on my foreskin and it burns a little. Please advise.

Answered by
Dr. Jyotisterna Mittal
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Nov 10, 2017

Hello doctor,

I am a 30 year old unmarried male, a diabetic as well as BP patient. From the last two weeks, I have a problem in the foreskin of my penis. There are some cut marks in the top part of the foreskin of my penis which makes me feel a sensational burn when I pull the foreskin. I have applied Aspoline to it but there is no improvement. Please help me cure this problem. I have sent you a picture of it. Please provide me suggestions for it.

#

Hello,

Welcome to icliniq.com.

  • You can take capsule Itraconazole 100 mg twice daily for a week. Take this capsule immediately after food. Consult your specialist doctor, discuss with him or her and start taking the medicines with their consent.
  • You can take tablet Cetirizine for itching.
  • Apply Onabet B (Beclomethasone and Sertaconazole) cream twice daily over the affected area.
  • Keep it dry. Wear loose cotton clothes.
  • You can follow up after two weeks.

For more information consult a dermatologist online --> https://icliniq.com./ask-a-doctor-online/dermatologist

Hello doctor,

Thank you for the answer. By the way, I have a habit of masturbating daily. Will it affect the infected area?

#

Hello,

Welcome back to icliniq.com.

  • Avoid doing so for a few days so that the lesions can heal quickly.

For more information consult a dermatologist online --> https://icliniq.com./ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Can lower abdominal pain occur after unprotected sex?

I consulted the previous doctor again over phone and she advised me a dose of Doxycycline for 14 days and Azithromycin for six days ... The foreskin was a little tight after I stopped the Doxycycline...   Read full

Would excess of Amphetamine cause burning sensation of penis?

.. and do not worry. I think there is no relation about your past habit of Amphetamines and present burning in urethra. The burning pain of the urethra may be due to subclinical infection, which is not detected in urine test that you had. Did you ha...   Read full

Why is there diabetic neuropathy in spite of being on insulin?

Diabetic neuropathy is a common complication seen in patients who have long-term or uncontrolled diabetes ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Sexual Problems and Depression
Depression is one of the commonest psychiatric problems in the general population. About 10 % of men and more than doubl...  Read more»
Holiday Season During the Pandemic
Most of us wonder if there is a way to celebrate the holiday season during the COVID-19 pandemic safely. Here are some i...  Read more»
Skin Care Tips To Win Over Winter
This article discusses a few tips to manage and protect your skin during winter.  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.